RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 5(443), Pages 53–122 (Mi umn9853)  

Reflective modular forms and applications

V. A. Gritsenkoabc

a Laboratoire Paul Painlevé, Université de Lille 1, Villeneuve d'Ascq, France
b Institut Universitaire de France, Paris, France
c National Research University Higher School of Economics

Abstract: The reflective modular forms of orthogonal type are fundamental automorphic objects generalizing the classical Dedekind eta-function. This article describes two methods for constructing such modular forms in terms of Jacobi forms: automorphic products and Jacobi lifting. In particular, it is proved that the first non-zero Fourier–Jacobi coefficient of the Borcherds modular form $\Phi_{12}$ (the generating function of the so-called Fake Monster Lie Algebra) in any of the 23 one-dimensional cusps coincides with the Kac–Weyl denominator function of the affine algebra of the root system of the corresponding Niemeier lattice. This article gives a new simple construction of the automorphic discriminant of the moduli space of Enriques surfaces as a Jacobi lifting of the product of eight theta-functions and considers three towers of reflective modular forms. One of them, the tower of $D_8$, gives a solution to a problem of Yoshikawa (2009) concerning the construction of Lorentzian Kac–Moody algebras from the automorphic discriminants connected with del Pezzo surfaces and analytic torsions of Calabi–Yau manifolds. The article also formulates some conditions on sublattices, making it possible to produce families of ‘daughter’ reflective forms from a fixed modular form. As a result, nearly 100 such functions are constructed here.
Bibliography: 77 titles.

Keywords: automorphic forms, Borcherds products, Jacobi modular forms, Kac–Moody algebras, affine Lie algebras, moduli spaces, K3-surfaces, Calabi–Yau varieties, Kodaira dimension, Hecke eigenfunctions.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.641.31.0001
This work was supported by the Laboratory of Mirror Symmetry, National Research University, Higher School of Economics (Russian Federation government grant, ag. no. 14.641.31.0001).


DOI: https://doi.org/10.4213/rm9853

Full text: PDF file (1094 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2018, 73:5, 797–864

Bibliographic databases:

Document Type: Article
UDC: 511.38+515.178+512.554.32+512.721
MSC: 11F30, 11F46, 11F50, 11F55, 14J15, 14J28, 14J33, 14J60, 14J81, 17B65, 17B67
Received: 14.08.2018

Citation: V. A. Gritsenko, “Reflective modular forms and applications”, Uspekhi Mat. Nauk, 73:5(443) (2018), 53–122; Russian Math. Surveys, 73:5 (2018), 797–864

Citation in format AMSBIB
\Bibitem{Gri18}
\by V.~A.~Gritsenko
\paper Reflective modular forms and applications
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 5(443)
\pages 53--122
\mathnet{http://mi.mathnet.ru/umn9853}
\crossref{https://doi.org/10.4213/rm9853}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RuMaS..73..797G}
\elib{http://elibrary.ru/item.asp?id=35601279}
\transl
\jour Russian Math. Surveys
\yr 2018
\vol 73
\issue 5
\pages 797--864
\crossref{https://doi.org/10.1070/RM9853}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454772500002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85060140294}


Linking options:
  • http://mi.mathnet.ru/eng/umn9853
  • https://doi.org/10.4213/rm9853
  • http://mi.mathnet.ru/eng/umn/v73/i5/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:162
    References:16
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019